# SDR CA960503104

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC6B1H2
- System (JASC): 2810 · Fuel Storage
- Part: Collector Tank
- Condition: Contaminated
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COLLECTOR TANK WAS FULL OF FOAM WHICH WAS DETERIORATING FROM THE FUEL.  IT WAS FOUND IN THE FUEL FILTERS. TANKS CLEANED.
